MDJunction - People Helping People
 
Ask a Question
10/07/2009 06:05 AM

Feel like Crap

PrincessK
PrincessKPosts: 853
Member

No matter how much I work out, I am still gaining weight. The stuff I could wear last week I can't wear this week. I can't keep buying close even at the discount places, it is getting to be too expensive. NOTHING FITS. I am officially plus size. I am in pain because of all this rain. augh! when will it end. I'm only on 15 mg of steroid now, so what is the problem. Why am I gaining. I am back to eating normal which is 2 meals a day and I don't even finish my plate, so I am not over eating. I am trying to get another hair piece but my doc is dragging his feet. I've asked 2 times for the letter and prescript, he said he would do it but hasn't. My kidney doc did but did it incorrectly. AUGH. I have a head ache out of this world. Two days now. I am getting stressed again. I know I must control it but I'm tired.
Reply

10/07/2009 06:56 AM
KSteacher
Posts: 156
Member

I'm sorry you're feeling so down, Princess. But truly, this too shall pass. Please hang in there and know that people care about you.

10/07/2009 01:16 PM
KJC1385
KJC1385  
Posts: 1587
Senior Member

I know how you feel about buying clothes...I only had summer clothes that still fit...And now that the weather is cooler I had to go out and buy more pants...I have pants coming out of my butt but none that fit...So more money spent just until I gain more weight and then these clothes won't fit and I will go back to the old pants...Just seems like such a waste...But you have to wear something!! This time I was lucky because my Mom actually gave me money to buy the pants. So nice of her. But its still frustrating none the less. Whether the weight is up or down, you still feel the same way...Like crap! So I feel you PK.

I hope you dr. gets on top of things with your hair piece. Or you will have to get on him lol. Drs. would lose their heads if it wasn't attached. Hang in there and feel better!!

Kelly


10/07/2009 05:34 PM
Supersal
Posts: 36
Member

Soory to hear you feel so bad, it can get real depressing this horrid disease, but just remember that there are so many people that are here for you.

I go through cycles where I get heaps of headaches too, they make everything ten times worse, an I do get very down on these days and find it extremely hard to see the good in things.

I'd be giving this blastered doc a gob full! Ask him whether or not he'd like it if it were him, and would he act immediately if it were his wife, mother, or child. Sometimes these DR's have the worst manners in the world, and their compassion can be non-existant!!

Feel you Mate an I hope you get through it all!


10/09/2009 09:46 AM
mumeva
mumeva  
Posts: 6147
Group Leader
I'm an Advocate

I have the same problem as you Princess......had to buy a few new pants because the ones I had don't fit and I am a plus size and have been for a few years. In 2005 I had lost about 50 pounds and got to wear I could actually shop in the misses department and I was so excited than after my last hemorrhage my doctor increased the prednisone and boom...just like that I gained 20 pounds and now back to plus size again and can't seem to get these pounds off no matter what I do....maybe my body needs to stay where I'm at....but I don't like it. If you look at me I don't look like I weigh what I weigh but the scale says different. Please know that I'm here for you anytime just keep your chin up!!!

Eva


10/09/2009 05:54 PM
heidiclouser
 
Posts: 1036
Member

I'm counting on my extra 30 pounds falling off when I get my prednisone down to 5. In the meantime I'm buying larger pants with elastic waists...ugh
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved